Search this article in Google Scholar


分類 論文誌
著者名 (author) Satoshi Fujita,Takeshi Hada
英文著者名 (author)
キー (key)
表題 (title) Two-Dimensional On-Line Bin Packing Problem with Rotatable Items
表題 (英文)
定期刊行物名 (journal) Theoretical Computer Science
定期刊行物名 (英文)
巻数 (volume) 289
号数 (number) 2
ページ範囲 (pages) 939-952
刊行月 (month) October
出版年 (year) 2002
付加情報 (note)
注釈 (annote)
内容梗概 (abstract)
論文電子ファイル Not available.


[0-10]  Satoshi Fujita and Takeshi Hada, ``Two-Dimensional On-Line Bin Packing Problem with Rotatable Items,'' Theoretical Computer Science, vol. 289, no. 2, pp. 939-952, October 2002.

@article{0_10,
    author = {Satoshi Fujita and Takeshi Hada},
    author_e = {},
    title = {Two-Dimensional On-Line Bin Packing Problem with Rotatable Items},
    title_e = {},
    journal = {Theoretical Computer Science},
    journal_e = {},
    volume = {289},
    number = {2},
    pages = {939-952},
    month = {October},
    year = {2002},
    note = {},
    annote = {}
}

This site is maintained by Distributed System Laboratory.

PMAN 2.5.5 - Paper MANagement system / (C) 2002-2008, Osamu Mizuno / All rights reserved.